# SDR CA120801001

- Difficulty date: July 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,815 hours, 1,257 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Valve
- Condition: Leaking
- Location: Tire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHORTLY BEFORE DEPARTURE, RAMP CREW REQUESTED MAINTENANCE TO INSPECT A MAIN WHEEL TIRE. LOCAL MAINTENANCE ARRIVED AND CONFIRMED FLAT TIRE ON THE NR 1 AND NR 3 MAIN WHEEL ASSEMBLIES.  INSPECTION OF THE MAIN WHEEL ASSEMBLIES REVEALED THAT 1 OF THE TIRE INFLATING VALVE CAPS WAS LOOSE AND THE OTHER ONE MISSING.  FURTHERMORE, BOTH VALVE CORES APPEARED TO HAVE BACKED OFF BY APPROXIMATELY 1 TURN.  ALL 4 MAIN WHEEL ASSEMBLIES WERE REPLACED AND THE ACFT RELEASED FOR SERVICE.  MAIN WHEEL ASSY SN 2624.  MAIN WHEEL ASSY, SN 2457.
